American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31.11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Morris Marden. Value distribution of harmonic polynomials in several real variables. . Trans. Amer. Math. Soc. 159 (1971) 137-154. MR 0279323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David P. Stanford. Boundedness and dimension for weighted average functions . Proc. Amer. Math. Soc. 24 (1970) 82-84. MR 0252666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard A. Hunt and Richard L. Wheeden. Positive harmonic functions on Lipschitz domains . Trans. Amer. Math. Soc. 147 (1970) 507-527. MR 0274787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George Gasper. On the Littlewood-Paley $g$-function and the Lusin $s$-function . Trans. Amer. Math. Soc. 134 (1968) 385-403. MR 0235138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hans Wallin. On the existence of boundary values of a class of Beppo Levi functions . Trans. Amer. Math. Soc. 120 (1965) 510-525. MR 0188473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anil K. Bose. Functions satisfying a weighted average property . Trans. Amer. Math. Soc. 118 (1965) 472-487. MR 0177128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. P. Gilbert. A note on the singularities of harmonic functions in three variables . Proc. Amer. Math. Soc. 13 (1962) 229-232. MR 0139753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Avner Friedman and Walter Littman. Bodies for which harmonic functions satisfy the mean value property . Trans. Amer. Math. Soc. 102 (1962) 147-166. MR 0151627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Adriano M. Garsia. A note on the mean value property . Trans. Amer. Math. Soc. 102 (1962) 181-186. MR 0151629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Avner Friedman and Walter Littman. Functions satsifying the mean value property . Trans. Amer. Math. Soc. 102 (1962) 167-180. MR 0151628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edward Nelson. A proof of Liouville's theorem . Proc. Amer. Math. Soc. 12 (1961) 995. MR 0259149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1